MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13555-017-0206-1

Медицинская библиотека · Dermatology and therapy · 2017

Acute Localized Exanthematous Pustulosis (ALEP): Review of Literature with Report of Case Caused by Amoxicillin-Clavulanic Acid.

Villani Alessia, Baldo Antonello, De Fata Salvatores Gaia, Desiato Vincenzo, Ayala Fabio, Donadio Carlo

СтатьяПеревод в очереди

Аннотация

Acute localized exanthematous pustulosis (ALEP) is a localized form of acute generalized exanthematous pustulosis, characterized by acute onset of multiple nonfollicular, pinhead-sized, sterile pustules following drug administration. Antibiotics, especially β-lactams and macrolides, have been implicated in the majority of cases, although eruption after nonsteroidal antiinflammatory drugs and many other medications has also been reported. Skin reaction arises quickly within a few hours, resolving rapidly within a few days without treatment, and it is usually accompanied by fever and neutrophilic leukocytosis. We report herein all cases of ALEP described in literature, adding the case of a 35-year-old woman admitted to our hospital with outbreak of erythematous pustules on her face, neck, and chest after amoxicillin-clavulanic acid treatment.

Для цитирования: Villani Alessia, Baldo Antonello, De Fata Salvatores Gaia, Desiato Vincenzo, Ayala Fabio, Donadio Carlo. Acute Localized Exanthematous Pustulosis (ALEP): Review of Literature with Report of Case Caused by Amoxicillin-Clavulanic Acid.. Dermatology and therapy. 2017. DOI: 10.1007/s13555-017-0206-1.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.